# SDR DALA2022092006205

- Difficulty date: September 19, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 66,931 hours, 31,114 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 FUSELAGE / FRAMES / FRAME 53 / STGR36LH-37LH / EXISTING REPAIR. CORRECTIVE ACTION: RE-REPAIRED AREA PER ER/A 598460-14AD. OK FOR SERVICE. (2416271)
